# SDR SWAA2021042065017

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,146 hours, 23,783 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG WHEEL WELL VAPOR BARRIER HAS A CRACK MEASURING 15.5' AT LBL 30. ACCOMPLISHED INTERIM REPAIR IAW SRM 5710101A2.
